# SDR C2XA01CL233

- Difficulty date: November 27, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 21180100011
- Part serial: 685
- Condition: Leaking
- Location: Nose Gear
- Part time: 3,066 hours, 2,910 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#3128 THE CREW REPORTED INFLIGHT WITH GEAR UP INDICATION.THERE WAS A LOUD NOISE AND VIBRATION COMING FROM THE NOSE AREA.THE AIRCRAFT LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND FOUND THE RIGHT HAND NOSE LANDING GEAR DOOR ACTUATOR LEAKING.THEY REPLACED THE ACTUATOR AND OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT TEST FLIGHT WAS GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
